MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Model Number 996081
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that when using the balloon dilation catheter, the insufflator presented a sudden water and pressure leakage.They stated that it did not cause harm to the patient, but caused difficultly in carrying out the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is inconclusive since no sample was returned.A potential root cause for this event could be, "poor design" or "physician error".The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "only a physician who has an understanding of the clinical applications, technical principles and associated risks associated with balloon dilation of the nephrostomy tract should use this device." "carefully inspect the catheter and the sterile packaging for signs of damage that may have occurred during shipment.Do not use the product if damage is evident." "warning: do not use air or any gaseous substances as a balloon inflation media, always use sterile liquid media." "note: the use of an inflation device with a pressure gauge is highly recommended to make sure adequate pressure is applied and the maximum limits of the balloon are not exceeded." "note: slight reduction in balloon pressure may be required if resistance is encountered when advancing the sheath over the balloon." "caution: do not exceed the recommended rated burst pressure (rbp) for this device.Balloon rupture may occur if the rbp rating is exceeded.Please refer to the device label for the recommended rbp." the device was not returned.

Brand Name
BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Common Device Name
DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12923640
Report Number1018233-2021-07716
Device Sequence Number5476000
Product Code LJE
UDI-Device Identifier10801741127653
UDI-Public(01)10801741127653
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K063632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2022
Device Model Number996081
Device Catalogue Number996081
Device Lot NumberBMDWFM23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown